# SDR USAAF99002

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543401
- Condition: Cracked
- Location: Cockpit
- Part time: 3,778 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 864 - WHILE CLIMBING OUT FROM PIT AT FL 210, THE LEFT FRONT WINDSCREEN CRACKED.  THE FLIGHT CREW FOLLOWED SPECIAL PROCEDURES AND DECLARED AN EMERGENCY.  THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT WINDSHIELD PER AMM 56-11-00.  (M)
